Publication
Title
Geodesics on the manifold of multivariate generalized Gaussian distributions with an application to multicomponent texture discrimination
Author
Abstract
Language
English
Source (journal)
International journal of computer vision. - Dordrecht
Publication
Dordrecht : 2011
ISSN
0920-5691
Volume/pages
95:3(2011), p. 265-286
ISI
000301842800003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 16.05.2011
Last edited 25.11.2018
To cite this reference